Hi Welcome to Healthcare magic....
A single blood pressure recording is not very informative. If on repeated recording(three or more) of BP in different settings shows a BP of < 90 systolic then its called hypotension .If asymptomatic (no symptoms) then it requires no treatment . If symptomatic like causing dizziness , palpitations or blackouts then they may need treatment based on the cause for hypotension.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 43 years ols lady with high BP. I have been taking 0.25 mg of stamlo beta for last 3 months and my BP came down to 120/80. Recently my company physician has changed my medicine to losartan tablets and my BP shoot up again to 150/90 I have been taking again 0.25 mg of stamlo beta for last 8 days but the BP remains the same.
My father has b.p problem and he is diabitic. He is facing problem in taking breath. ECO report is o.k only minor disorder in the shape of the heart. all valves and walls are in normal position. He is taking regular medicines prescribed by cardiologist but the problem still exist. His blood pressure remain 160-70 and 90-100 range. Please advice what we should do to remove the basic problem
i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be
dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment. Thanking you in anticipation Your's faithfully SHIRISH ANDHARI
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...